# SDR CA010529006

- Difficulty date: April 26, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500272
- Condition: Leaking
- Location: Hyd System
- Part time: 23,300 hours, 7,353 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) YELLOW SYSTEM LOW LEVEL ECAM ON DESCENT INTO YYC - MAJOR HYDRAULIC LEAK EVIDENT AT BLOCK IN ON RAMP. FOUND YELLOW LEAK MEASUREMENT MANIFOLD LEAKING. REPLACED HYDRAULIC LEAK MEASUREMENT MANIFOLD. SYSTEM CHECKS SERVICEABLE IAW 29-19-41-401.. . . .
